# SDR COMA0360352

- Difficulty date: August 5, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 17,023 hours, 16,072 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 271B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 3,128 hours, 2,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5667 FLAPS FAIL MESSAGE.  REPLACED THE LT BPSU.
